Hello. I finsihed my peg interferon/ ribaviran treatment 12 days ago. I was on it for 48 weeks. I feel worse now than I did while on tx for the most part. I am achy, tired, angry, somewhat nauseas, get winded... Has anyone felt like this or does anyone have any advice? When will I feel good? I know it can take up to 6 months to feel better but why do I feel worse?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...